IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Piecewise-Markovian Lyapunov Approach to Reliable Output Feedback Control for Fuzzy-Affine Systems With Time-Delays and Actuator Faults

Author(s): Yanling Wei ; Jianbin Qiu ; Peng Shi ; Ligang Wu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 48
Page(s): 2,723 - 2,735
ISSN (Electronic): 2168-2275
ISSN (Paper): 2168-2267
DOI: 10.1109/TCYB.2017.2749239
Regular:

This paper addresses the problem of delaydependent robust and reliable H static output feedback (SOF) control for a class of uncertain discrete-time Takagi-Sugeno fuzzy-affine... View More

Advertisement